# SDR SWIA202054725

- Difficulty date: October 30, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R145747S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP VANE LEADING EDGE HAS VERTICLE CHAFE ON LOWER LEADING EDGE SURFACE AT WS 266.  C-CHECK RO 12/24/2020.  REMOVED DAMAGED LT OUTBOARD FLAP SKIN PANEL AND INSTALLED NEW PANEL, IAW CRJ-700 SRM.  COMPLETED ATTACHED TASK CARD AND M-337.  NO CHANGE TO WEIGHT AND BALANCE.
